# SDR FDEA201204131398

- Difficulty date: April 13, 2012
- Submitted: April 16, 2012
- Operation: Air carrier
- Aircraft: N418FE
- Make and model: Airbus A310-222
- Aircraft serial: 343
- Aircraft time: 45,663 hours, 22,148 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Valve
- Part number: 88005A0101
- Part serial: 203
- Condition: Inoperative
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PASSING 10000 FT, RECEIVED ECAM ALERT ROR EXCESS CABIN ALTITUDE, ALSO OBSERVED ECAM ADVISORY FOR  EXCESS CABIN VERTICAL SPEED (APPROX 3800') CLIMB.  TRIED CONTROLLING WITH MANUAL PRESS CONTROL COULD  NOT STOP RATE OF CLIMB.  DONNED OXYGEN MASKS  DESCENDED TO 10000' AND RETURNED TO FIELD.  INSTALLED NEW DEPRESSURIZATION VALVE IAW AMM 21-31-15-04-01.  PERFORMED OPS CK OF 1 AND 2 PRESSURIZATION SYS AS WELL AS DEPRESSURIZATION VALVE AUTO AND MANUAL FUNCTIONS IAW AMM 21-31-00, PG 501.  ALL TESTS NORMAL. OK FOR SERVICE.
